# SDR DALA2018022501156

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Retainer
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER RETAINER (FWD AND AFT SECTION) AT FWD CARGO DOOR BARRIER. LOWER RETAINER FWD AND AFT SECTION WAS REPAIRED PER ER/A NR 559579-14MA REV ORIGINAL.
